# SDR ASAA0410213

- Difficulty date: April 26, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Component: Slat
- Component part number: 6546421214
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT OUTBOARD SLAT CRACKED AND DELAMINATED AT UPPER TRAILING EDGE.  REMOVED DAMAGE AND INSTALLED DOUBLER IAW EA 5740-01391.  (M)
